# SDR DLM88000847

- Difficulty date: April 29, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 33,165 hours, 28,064 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Condition: Failed
- Location: Lt A/C Pack
- Component: Valve, 39271411
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL350 STARTED LOOSING CABIN PRESSURE.  DID RAPID DESCENT TO 10K.  IT APPEARS LEFT PACK LOST.  REPLACED LEFT FLOW CONTROL VALVE.
